Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I stated to have bad cramping and very light color blood.

My name is liz, 35 years. I stated to have bad cramping and very light color blood when i use the restroom. I finished my period almost 2 weeks ago. I am on antibiotics for a sinus infection.What could be the cause of the blood discharge?
Asked On : Tue, 10 Aug 2010
Answers:  1 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
in order to giude you right i need to know what drugs you are on as some drugs can give a reddish tinge to the urine. however if you feel you have frank blood in the urine you need to immediately consult a physician to rule out conditions like cytitis, fistula etc.
i would advise you to get a complete health check done including urine routine examination, ultrasound etc which will help to draw a conclusion.
i hope i have answered your query.
please contact us at HCM in case of further query
Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor